# SDR ASAA2015052911902

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 33,551 hours, 10,004 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP DURING POWER TRANSFER.  ACFT GROUNDED. QRH PROCEDURE ACCOMPLISHED SUCCESSFULLY.
